# SDR RAIA00511008

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 14,535 hours, 14,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING AT EXIT ROW INOPERATIVE.. MAINTENANCE RECONNECTED LIGHT CONNECTOR PLUG.
